Conditional stability of a real inverse formula for the Laplace transform

Citation
S. Saitoh et al., Conditional stability of a real inverse formula for the Laplace transform, Z ANAL ANWE, 20(1), 2001, pp. 193-202
Citations number
5
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN
ISSN journal
0232-2064 → ACNP
Volume
20
Issue
1
Year of publication
2001
Pages
193 - 202
Database
ISI
SICI code
0232-2064(2001)20:1<193:CSOARI>2.0.ZU;2-7
Abstract
We establish a conditional stability estimate of a real inverse formula for the Laplace transform of functions under the assumption that the Bergman-S elberg norms of the Laplace transform of those functions are uniformly boun ded. The rate of the stability estimate is shown to be of logarithmic order .